# SDR IPXA2022091386206

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A5341076521900
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT, FWD BULKHEAD FR 54 HAS UPPER ATTACH SIDEWALL PANEL O/B PANEL WITH CRACK, IN CENTER BOX ATTACH FITTING #8REMOVED AND REPLACED SIDEWALL PANEL PLATE IAW SRM 51-40-21.
